# SDR DALA2025100607262

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 79,518 hours, 30,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 404002
- Part serial: 0726
- Condition: Empty
- Location: Zone 800
- Part time: 19,520 hours, 9,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 FND R1 DOOR ASSIST BOTTLE READING 0.   R/R R1 DOOR ASSIST BOTTLE PER B757 AMM 52-11. BOTTLE PRESSURE GOOD. A/C OK FOR SVC. PINS VERIFIED REMOVED. (6709055)
